# SDR C77A20130313013

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 12,864 hours, 11,791 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Nr 1 Nacelle
- Part time: 12,864 hours, 11,791 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON PANEL 419KL HAS 1 SCREW PULLED THROUGH PANEL.   REAMED FASTENER HOLE AND BOND CONICAL WASHER, PN NAS1169C10 OVER THE FASTENER HOLE ON WO 681213-439 IAW ETD 2013-170-003692 AND COMPASS, EA E170-54-015, REV IR, WO 702147.
